Q. How can I lead a healthy life by losing my weight?

Answered by
Dr. Vishal Wadi
and medically reviewed by iCliniq medical review team.
Published on Oct 09, 2018

Hi doctor,

I am 19 years old, and I am taking Duromine for two months. I have lost 16 kilograms. I am eating about 700 to 900 calories per day. My usual food consists of breakfast with a small piece of fruit. My lunch contains fruits and vegetables. I take my dinner with a salad and steamed vegetables. I drink two liters of water per day.

I go to the gym for five days a week, and I am doing exercise for 90 minutes. I am doing exercise for 10 to 15 minutes on the stationary bike. I am also doing 20 to 30 minutes of leg and butt workouts. I will finish my practice with light stretching. I started attending fitness classes. My whole perception of food has changed. My weight was 127 kilograms when I started, and now it is 111.2 kilograms. I am aware that there is a significant loss.

But I feel upset as I cannot see a difference in my body and my clothes are not fitting well. I am losing motivation, and I want to pursue a healthy life. I want to lose my weight. But I am struggling to lose it. Is it right to take Duromine for losing weight?

Dr. Vishal Wadi

Dietician Nutritionist
#

Hi,

Welcome to icliniq.com.

You are taking an appetite suppressant and a low-calorie diet. You have hit the weight loss plateau. Suppressing the appetite is not good for health. Taking drugs can cause plenty of side effects. Hitting a weight loss plateau is quite excellent. It happens to almost everyone who tries to do it. Eating a very low-calorie diet is not healthy. One should not eat food less than their BMR (basal metabolic rate).

Weight loss is not just about eating less. It is about eating the right quantity of food, without bothering too much about the calorie count. Try having intermittent fasting. Have 16 hours of gap between dinner and the next day breakfast. Eat a heavy meal in the morning (up to 600 grams). It can comprise three to four different types of fruits. Have a snack in the evening, which can be coconut water or lemon water, with 25 grams of nuts. For dinner, have green and starchy vegetables. Do not restrict the quantity. Eat until you feel full. Try to reduce taking Duromine (Phentermine) gradually.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How can I lose weight?

Query: Hello doctor, I am 171 cm tall, 38 years old, and 80 kg weight. Since the last one to five months, I have left wheat 80 % from my diet and following on average 1000 to 1500 calorie diet everyday. Initially, I lost weight from 80 to 78 kg in two weeks, but now I am stuck on 79 kg weight. I do not k...  Read Full >>


Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concerns. Many persons on the 1200 calorie diet face a similar issue. Here are the tips to lose weight : You should eat small healthy snacks between main meals. Do more cardio exercise. Avoid eating carbohydrates after 7 PM. Good sleeping hygiene ...  Read Full

What exercise precautions are needed for someone who is not on blood thinners?

Query: Hello doctor, I am an accredited exercise physiologist currently working with a client who is taking blood thinners. Recently, the client will be going for oral surgery and has to stop taking the blood thinners five days in advance.  The client will be completing one last exercise session with me o...  Read Full >>


Dr. Smrita Singh
Hematologist

Answer: Hello, Welcome to icliniq.com. I would like to know the age of your patient and whether he is hypertensive. I would advise you to ask your patient to avoid any exercise that would result in an impact e.g. jumping, boxing, or exercises involving the use of weights or resistance bands. These forms of ...  Read Full

Will Adepix interfere with anesthesia during sleeve bariatric surgery?

Query: Hello doctor, I suppose to get the sleeve bariatric surgery and I was taking Adepix and I stopped it a week ago. My surgeon told me he thinks I have to be off Adepix for three months before surgery. I only took it for three weeks. Is this true? He said it may interfere with anesthesia?  Read Full >>


Dr. Mrugank Bhavsar
Anesthesiologist

Answer: Hello, Welcome to icliniq.com. I understand your concern about your health condition and possible issues related to Adepix. Adipex is Phentermine which is Noradrenaline and Serotonin reuptake inhibitor which causes high blood pressure and an increase in heart rate in association with anesthetic m...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Nutritionist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.